Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is PPD from a hair dye is active in hair after few weeks? Does alcohol in spray conditional affect hair?

Is it possible that PPD from a hair dye is still active in my hair after 3 weeks? It seems I had an allergic reaction when washing my hair last night and then using some spray conditioner... Could the alcohol in the spray possibly activate something? My haid is very itchy and almost burning today... Just like it did when the dye was first applied 3 weeks ago...
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
yes ,ppd may remain in hair after few weeks of application
in sensitive skin period may be longer
alcohol make hair dry and rough .
you should apply good conditioner and oil in hair .
use only mild shampoo 2-3 times a day
for itching you can take cetrizine once a day
avoid sun and wind exposure to hair
better to consult dermatologist if not improved in few days
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor